MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.142
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-nov-2019.Lot 122934: 40 items manufactured and released on 24-oct-2012.Expiration date: 30.09.2017.No anomalies found related to the problem.To date, 38 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 5 years and 9 months after the primary due to aseptic loosening of the stem.The surgeon revised the stem and the head.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9450057
Report Number3005180920-2019-01057
Device Sequence Number3067357
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number01.18.142
Device Lot Number122934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight75